Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dont have beard. Took Fertyl M tablet and Enzy-Q tablet. Should I be worried about the findings?

i am 22 years old and dont have proper i consulted my doctor yesterday.He prescribed me Fertyl M tablet and Enzy-Q tablet . i took it yesterday.and today i am not getting erection at all.i tried fantasizing but it there is no erection.All these things were normal till yesterday.I am scared and worried. please help
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Beard at the age of 22 is not a necessity. Do u have mountache? Then beard will follow. Take daily shaves with a good hair nouishing shaving gel.

Second poblem is due to anxiety. Don't worry, the medicines you are taking are not associated with erectile dysfunctions. Therefore don't get anxious about not having a beard and thereby anxious about manliness and erection.

You might be needing counseling.
Wsh you good future.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor